Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online
Ask a Urologist   »  

Feeling urgency in urination but getting less urine. What could be causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello I never urinate in a straight line and through out the day I have some leakage. It's been going on for a couple of years now. What could be causing this and what should I do
Posted Mon, 15 Oct 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later
Thanks for your query to XXXXXXX
Possible causes are.
1.     Urge incontinence - that occurs before reaching the toilet.
2.     Stress incontinence - that occurs on severe cough and lifting weights.
3.     Unconscious incontinence- that occurs without your knowledge.
4.     Other rare types.

You need careful history, physical examination including per vaginal examination, followed by tests like urine analysis, culture and ultrasound scan with residual urine.
The treatment depends on the cause.
Urine flow needs to be addressed by uroflowmetry test.
Your physician would be the best person to evaluate and decide on the line of treatment.
Hope I answered your query.
Kindly get back for doubts if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor